Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1993, Volume 33, Number 5, Pages 671–685 (Mi zvmmf2715)  

Unbounded solutions of the Kolmogorov–Petrovskii–Piskunov equation

U. G. Abdullaev

Baku

Full text: PDF file (1427 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1993, 33:5, 603–614

Bibliographic databases:
UDC: 517.958:536.2
MSC: Primary 35K55; Secondary 35B40
Received: 05.08.1992
Revised: 05.11.1992

Citation: U. G. Abdullaev, “Unbounded solutions of the Kolmogorov–Petrovskii–Piskunov equation”, Zh. Vychisl. Mat. Mat. Fiz., 33:5 (1993), 671–685; Comput. Math. Math. Phys., 33:5 (1993), 603–614

Citation in format AMSBIB
\Bibitem{Abd93}
\by U.~G.~Abdullaev
\paper Unbounded solutions of the Kolmogorov--Petrovskii--Piskunov equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1993
\vol 33
\issue 5
\pages 671--685
\mathnet{http://mi.mathnet.ru/zvmmf2715}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1218865}
\zmath{https://zbmath.org/?q=an:0799.35107}
\transl
\jour Comput. Math. Math. Phys.
\yr 1993
\vol 33
\issue 5
\pages 603--614
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MD81700003}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2715
  • http://mi.mathnet.ru/eng/zvmmf/v33/i5/p671

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:240
    Full text:91
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021